Preprints

2. Derived Hecke algebra and automorphic L-invariants (preprint pdf)

1. Functoriality of automorphic L-invariants and applications (preprint pdf)

 

Veröffentlichungen

3. On Shalika models and p-adic L-Functions (preprint pdf, Isr. J. Math. Volume 226 Issue 1 (2018) 237-294)

2. Anticyclotomic Stickelberger elements and p-adic periods (mit F. Bergunde, preprint pdf, Trans. Amer. Math. Soc. Volume 370, Number 9 (2018), 6297-6329 )

1. On the order of vanishing of Stickelberger elements of Hilbert modular forms (mit F. Bergunde, preprint pdf, Proceedings of the London Mathematical Society, Volume 114, Issue 1, January 2017, 103–132)

 

Notizen

1. Extensions of the Steinberg representation (Eine kurze Notiz über Extensionen der Steinberg-Darstellung und den Zusammenhang zur p-adischen oberen Halbebene. Eine "koordinatenfreie" Version is Teil des Preprints "Anticyclotomic Stickelberger elements and p-adic periods".)

 

Vorträge

04.10.2018, Special Values of Automorphic L-functions and Associated p-adic L-Functions, Casa Matemática Oaxaca
On Shalika models an p-adic L-functions

26.06.2018, Karlsruher Institut für Technologie
Derived Hecke algebra and automorphic L-invariants

20.04.2018, P-adic day in Catalonia, Cardedeu, Präsentation
Shalika models and p-adic L-functions

31.01.2018, Bielefeld Arithmetic Geometry Seminar, Universität Bielefeld
Derived Hecke algebra and automorphic L-invariants

24.01.2018, Kolloquium, Universität Duisburg-Essen, Präsentation
Automorphic L-invariants

14.12.2017, Recent Developments on the Arithmetic of Special Values of L-Functions, CIB - EPF Lausanne
Derived Hecke algebra and automorphic L-invariants

14.02.2017, P-adic methods for Galois representations and modular forms, Universitat de Barcelona
Stickelberger elements and automorphic L-Invariants

14.12.2016, Oberseminar Arithmetische und Algebraische Geometrie, LMU München
Stickelberger Elements and automorphic L-Invariants

01.12.2015, Universität Wuppertal
Shalika Modelle und p-adische L-Funktionen

16.08.2015, p-adic Hodge theory and Iwasawa theory, Universität Bielefeld
Shalika models and p-adic L-functions

16.01.2014, Forschungsseminar Arithmetische Geometrie, Universität Duisburg-Essen
P-adic L-functions for GL2n